MAUDE Adverse Event Report: MDT POWERED SURGICAL SOLUTIONS TBD; MOTOR, DRILL, PNEUMATIC

MDT POWERED SURGICAL SOLUTIONS TBD; MOTOR, DRILL, PNEUMATIC
Model Number AA14
Medical Device Problem Code Overheating of Device (1437)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
Report confirmed.The device was tested and the maximum temperature was measured to be 155°f.However, the rate of temperature rise was below threshold.The likely cause was identified as detached and worn bearings.The device user manual warnings section includes instructions that heavy side loads and/or long operating times may cause the device to overheat.If the device overheats, discontinue use and rest the device by using it intermittently, or wrap the device in a moist sterile towel.Use of an overheated device may cause injury to the patient or operator.If information is provided in the future, a supplemental report will be issued.
 
Event or Problem Description
Repair request initiated for device with no reported malfunction.It was reported that there was no patient or staff impact.Repair request escalated to product event due to customer indication that this report is a complaint.Additional information received, reason for return was overheating.

Brand Name
TBD
Common Device Name
MOTOR, DRILL, PNEUMATIC
Manufacturer (Section D)
MDT POWERED SURGICAL SOLUTIONS
4620 n beach st
fort worth TX 76137
MDR Report Key12015804
Report Number1625507-2021-00169
Device Sequence Number16487755
Product Code HBB
UDI-Device Identifier00613994418838
UDI-Public00613994418838
Combination Product (Y/N)N
Initial Reporter CountryGM
PMA/510(K) Number
K020069
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source foreign,health professional
Initial Reporter Occupation Other
Type of Report Initial
Report Date (Section B) 06/17/2021
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model NumberAA14
Device Catalogue NumberAA14
Was Device Available for Evaluation? Device Returned to Manufacturer
Date Returned to Manufacturer10/22/2019
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 10/09/2019
Initial Report FDA Received Date06/17/2021
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1